# SDR SROM2010007

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Part time: 41,094 hours, 38,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED STRINGER INTERCOSTAL AT STRINGER S-4L, STA: BS 305 BY REPLACEMENT WITH NEW PART 50-8261-62 IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 101, DATED MARCH 10, 2010, SECTION 53-30-3 AND BOEING DRAWING 50-8261, REV H.  REFERENCE NON-ROUTINE TASK CARD 428, DATED MARCH 15, 2010.
